# SDR IPXA2020050154831

- Difficulty date: March 31, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NGA6313515
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXTERIOR FUSELAGE REPAIR DOUBLER / TRIPLER GOUGED AT STA 1781 (CENTER CARGO DOOR CUTOUT).REPAIRED EXT SKIN CARGO DOOR CUTOUT AT STA 1781 IAW VT-SAA EA 011-5330-01-A8131 REV IR AND EO MD11-5330-76279-A. (MINOR)
